# SDR CA141224003

- Difficulty date: December 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA 28-180
- Aircraft time: 4,290 hours
- Engine: Lyc O360A4A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Component: Elt, Ameriking
- Component part number: AK450
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION AS PER CAR 571 APPENDIX G FOUND G SWITCH IN UNIT WOULD NOT ACTIVATE & OUTPUT POWER LOW. UNIT REMOVED FROM SERVICE.
